On the existence of cohomologous continuous cocycles for cocycles with values in some Lie groups
Annales de l'I.H.P. Probabilités et statistiques, Volume 36 (2000) no. 3, p. 291-300
@article{AIHPB_2000__36_3_291_0,
     author = {Derrien, Jean-Marc},
     title = {On the existence of cohomologous continuous cocycles for cocycles with values in some Lie groups},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {36},
     number = {3},
     year = {2000},
     pages = {291-300},
     zbl = {0984.37002},
     mrnumber = {1770620},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2000__36_3_291_0}
}
Derrien, Jean-Marc. On the existence of cohomologous continuous cocycles for cocycles with values in some Lie groups. Annales de l'I.H.P. Probabilités et statistiques, Volume 36 (2000) no. 3, pp. 291-300. http://www.numdam.org/item/AIHPB_2000__36_3_291_0/

[1] Depauw J., Théorèmes ergodiques pour cocycle de degré 2, critère de récurrence pour cocycle de degré 1, d'une action de Zd. Application au réseau électrique stationnaire, Thèse, Brest, 1994.

[2] Derrien J.-M., Sur 1'existence de cohomologues réguliers pour les cocycles intégrables, in: Publication des Séminaires de Probabilités de Rennes, 1995. | MR 1396810

[3] Katok A., Constructions in ergodic theory, unpublished paper.

[4] Kocergin A.V., On the homology of functions over dynamical systems, Dokl. Akad. Nauk. SSSR 231 (1976); Soviet. Math. Dokl. 17 (6) (1976) 1637-1641. | MR 430211 | Zbl 0414.28024

[5] Lesigne E., Equations fonctionnelles, couplages de produits gauches et théorèmes ergodiques pour des mesures diagonales, Bull. Soc. Math. France 121 (1993) 315-351. | Numdam | MR 1242635 | Zbl 0798.28008

[6] Rudolph D.J., Zn and Rn cocycle extensions and complementary algebras, Ergodic Theory and Dynamical Systems 6 (1986) 583-599. | MR 873434 | Zbl 0625.28008

[7] Sternberg S., Lectures on Differential Geometry, Prentice Hall, 1964. | MR 193578 | Zbl 0129.13102